Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Acne scars, pimples. Used bengel acra, kojic acid vitamin c cream. Treatment for scars?

hi i have acne scar on my face like black dot , i have taken treatment for acne like chemical peeling and applied the lotion like zyclin clindamycin gel , bengel acra2.5 , glyco , kojic acid vitamin c cream this all has been done before six months march 2012. Now i am in XXXXX still i have the acne scar and the new acne is coming. Can u pls suggest some of the new cream to control the new acne and the post acne scars .
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  1241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, although u have applied so many creams probably u have missed out tretinoin or adapelene. this is best treatment what we have for acne as well as scars.
here are my suggestions..
use 1% adapelene gel in night keep it for 1 hour and then wash off
in morning use a water based sunscreen like suncote.
do this for 15 days u ll get good results.
thank u
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor